# SDR REXA201000073

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 4,727 hours, 3,676 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTS THAT THERE WAS A STRONG "FUME" SMELL IN THE CABIN, STRONGEST IN ROW 14.  ACFT LANDED UNEVENTFULLY.  ATLANTA MAINTENANCE RAN BOTH PACKS AND COULD NOT DUPLICATE THE SMELL, HOWEVER MAINTENANCE DID FIND THAT THE APU HAD AN OVERTEMP CAUTION CODE WHICH COULD HAVE PRODUCED THE SMELL.  ATL MAINTENANCE REMOVED AND REPLACED THE ASCA FUSE AND THE APU STARTER ASSEMBLY IAW CRJ 900 AMM 41-41-07.  THERE HAVE BEEN NO FURTHER LIKE DISCREPANCIES SINCE.
